RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 4, Pages 708–750 (Mi izv1788)  

This article is cited in 9 scientific papers (total in 9 papers)

On processes with Lévy generating operator in a half-space

S. V. Anulova


Abstract: The author considers a stochastic differential equation in a half-space with boundary conditions of Ventcel'. Under mild regularity conditions imposed on the coefficients the existence of a solution is proved, and the Markov property thereof is studied. From the results the existence of a Markov process in a half-space, with corresponding generating operator and boundary conditions, is deduced. An ancillary estimate of the distribution density of a stochastic integral, which is of independent interest, is also proved.
Bibliography: 20 titles.

Full text: PDF file (3505 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:1, 9–51

Bibliographic databases:

UDC: 519.2
MSC: Primary 60H10, 60J25; Secondary 60H05
Received: 24.06.1977

Citation: S. V. Anulova, “On processes with Lévy generating operator in a half-space”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978), 708–750; Math. USSR-Izv., 13:1 (1979), 9–51

Citation in format AMSBIB
\Bibitem{Anu78}
\by S.~V.~Anulova
\paper On processes with L\'evy generating operator in a~half-space
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 4
\pages 708--750
\mathnet{http://mi.mathnet.ru/izv1788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=508823}
\zmath{https://zbmath.org/?q=an:0418.60059|0386.60043}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 1
\pages 9--51
\crossref{https://doi.org/10.1070/IM1979v013n01ABEH002009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17800002}


Linking options:
  • http://mi.mathnet.ru/eng/izv1788
  • http://mi.mathnet.ru/eng/izv/v42/i4/p708

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Anulova, “On stochastic differential equations with boundary conditions in a half-plane”, Math. USSR-Izv., 18:3 (1982), 423–437  mathnet  crossref  mathscinet  zmath
    2. R. A. Mikulyavichyus, “On the martingale problem”, Russian Math. Surveys, 37:6 (1982), 137–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. V. Krylov, “On estimates of the maximum of a solution of a parabolic equation and estimates of the distribution of a semimartingale”, Math. USSR-Sb., 58:1 (1987), 207–221  mathnet  crossref  mathscinet  zmath
    4. Maria Giovanna Garroni, Jose Luis Menaldi, “Green's function and invariant density for an integro-differential operator of second order”, Annali di Matematica, 154:1 (1989), 147  crossref  mathscinet  zmath  isi
    5. Gao Ping, “The boundary harnack principle for some degenerate elliptic operators”, Communications in Partial Differential Equations, 18:12 (1993), 2001  crossref
    6. J. -L. Menaldi, M. Robin, “Ergodic control of reflected diffusions with jumps”, Appl Math Optim, 35:2 (1997), 117  crossref  mathscinet  zmath  isi
    7. José-Luis Menaldi, Luciano Tubaro, “Green and Poisson functions with Wentzell boundary conditions”, Journal of Differential Equations, 237:1 (2007), 77  crossref
    8. R. V. Shevchuk, “Inhomogeneous diffusion processes on a half-line with jumps on its boundary”, Theory Stoch. Process., 17(33):1 (2011), 119–129  mathnet  mathscinet
    9. Adrian Zălinescu, “Stochastic variational inequalities with jumps”, Stochastic Processes and their Applications, 2013  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:100
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019